advertisement
Question
Posted by: Maria | 2012/08/17

Water retention

Hi CS,

I recently started to take Olexar, to help me sleep. I''ve been on so many different meds, there is nothing else to change to! (Also currently on Venlor and Epitec.) If this combo doesn''t work then p-doc and I will seriously consider taking me off all meds and starting with a clean slate. On the one hand I would love to do that, I''ve been thinking about it for a long time, but it has the potential to cause major issues with depression, anger, insomnia, nightmares etc.

Anyway, the Olexar is causing water retention, not too serious but I e.g. have difficulty taking off my wedding ring, and in the past week I''ve picked up a bit of weight where I''ve been steadily losing in the past 3 months.

Thanks, and scratches to kitty.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its up to -doc, as this is not a combination I have ever used or even heard of being used. I really can't second-guess his plans or expectations with any new combination, and surely he must discuss all relevant aspects of these with you before the new med starts, including advice on how to handle any complications or side-effects that might arise. He can help assess whether the weight gain is due to fluid retention or fat or whatever. Kitty says thanks, and she can't wait for the warmer weather

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/08/18

Its up to -doc, as this is not a combination I have ever used or even heard of being used. I really can't second-guess his plans or expectations with any new combination, and surely he must discuss all relevant aspects of these with you before the new med starts, including advice on how to handle any complications or side-effects that might arise. He can help assess whether the weight gain is due to fluid retention or fat or whatever. Kitty says thanks, and she can't wait for the warmer weather

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement